DOI 10.2169/internalmedicine.54.4316
Mesalazine-induced Pleuropericarditis in a Patient with Crohn's Disease.
Аннотация
A 16-year-old boy was diagnosed with Crohn's disease. Treatment with oral mesalazine was started at 3 g per day; however, he complained of high fever, a nonproductive cough, and left shoulder pain after 2 weeks. His chest radiography and chest computed tomography showed cardiomegaly and left pleural effusion, while an echocardiogram revealed pericardial effusion. Because no infection was detected by thoracentesis and the drug lymphocyte stimulation tests for mesalazine were positive, the patient was diagnosed with mesalazine-induced pleuropericarditis. After the cessation of mesalazine, the clinical symptoms and laboratory findings quickly improved.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.